Galois sections for abelian varieties over number fields
Journal de Théorie des Nombres de Bordeaux, Tome 27 (2015) no. 1, pp. 47-52.

Pour une variété abélienne A sur un corps de nombres k, on considère l’espace des sections de l’extension π 1 (A/k) induite par le groupe fondamental. En étudiant le sous-groupe divisible maximal de H 1 (k,A), on montre que l’espace des sections de π 1 (A/k) contient un sous-groupe isomorphe à ^ [k:]·dim(A) et n’est jamais en bijection avec A(k). C’est essentiellement un résultat de structure pour H 1 (k,T (A)).

For an abelian variety A over a number field k, we discuss the space of sections of its fundamental group extension π 1 (A/k). By analyzing the maximal divisible subgroup of H 1 (k,A) we show that the space of sections of π 1 (A/k) contains a copy of ^ [k:]·dim(A) and is never in bijection with A(k). This is essentially a result about the structure of H 1 (k,T (A)).

Reçu le : 2013-08-21
Accepté le : 2014-01-13
Publié le : 2015-05-21
DOI : https://doi.org/10.5802/jtnb.892
Classification : 11G10,  11S25
@article{JTNB_2015__27_1_47_0,
     author = {Mirela Ciperiani and Jakob Stix},
     title = {Galois sections for abelian varieties over number fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {27},
     number = {1},
     year = {2015},
     pages = {47-52},
     doi = {10.5802/jtnb.892},
     mrnumber = {3346963},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_2015__27_1_47_0/}
}
Mirela Ciperiani; Jakob Stix. Galois sections for abelian varieties over number fields. Journal de Théorie des Nombres de Bordeaux, Tome 27 (2015) no. 1, pp. 47-52. doi : 10.5802/jtnb.892. https://jtnb.centre-mersenne.org/item/JTNB_2015__27_1_47_0/

[1] M. Bhargava, A. Shankar, Ternary cubic forms having bounded invariants, and the existence of a positive proportion of elliptic curves having rank 0, Annals of Math., 181, 2, (2015), 587–621. | MR 3275847

[2] A. Grothendieck, Brief an Faltings (27/06/1983), In Geometric Galois Action 1, ed. L. Schneps, P. Lochak, LMS Lecture Notes, 242, Cambridge, (1997), 49–58. | MR 1483108 | Zbl 0901.14002

[3] J. Neukirch, A. Schmidt, K. Wingberg, Cohomology of number fields, Second edition, Grundlehren der Mathematischen Wissenschaften, 323, Springer, 2008. | MR 2392026 | Zbl 1136.11001

[4] A. Grothendieck, Séminaire de Géométrie Algébrique du Bois Marie (SGA 1) 1960-61: Revêtements étales et groupe fondamental, Documents Mathématiques, 3, Société Mathématique de France, (2003). | MR 2017446

[5] J. Stix, On the birational section conjecture with local conditions, Inventiones mathematicae, 199, 1, (2015), 239–265. | MR 3294961

[6] J. Stix, Rational points and arithmetic of fundamental groups: Evidence for the section conjecture, Springer Lecture Notes in Mathematics, 2054, Springer, Heidelberg, (2013). | MR 2977471 | Zbl 1272.14003